Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Torsion in Khovanov homology of semi-adequate links

Tom 225 / 2014

Józef H. Przytycki, Radmila Sazdanović Fundamenta Mathematicae 225 (2014), 277-303 MSC: 57M25, 57M27. DOI: 10.4064/fm225-1-13

Streszczenie

The goal of this paper is to address A. Shumakovitch's conjecture about the existence of ${\mathbb {Z}}_2$-torsion in Khovanov link homology. We analyze torsion in Khovanov homology of semi-adequate links via chromatic cohomology for graphs, which provides a link between link homology and the well-developed theory of Hochschild homology. In particular, we obtain explicit formulae for torsion and prove that Khovanov homology of semi-adequate links contains ${\mathbb {Z}}_2$-torsion if the corresponding Tait-type graph has a cycle of length at least $3$. Computations show that torsion of odd order exists but there is no general theory to support these observations. We conjecture that the existence of torsion is related to the braid index.

Autorzy

  • Józef H. PrzytyckiDepartment of Mathematics
    The George Washington University
    Washington, DC 20052, U.S.A.
    and
    University of Gdańsk, Poland
    and
    University of Maryland
    College Park, MD 20742, U.S.A.
    e-mail
  • Radmila SazdanovićDepartment of Mathematics
    North Carolina State University
    Raleigh, NC 27695, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek